# SDR UIEA2019080904984

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,542 hours, 17,184 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON TAXI IN. PERFORMED MULTIPLE OPS CHECKS ON APU START AND CHECKED OUT OPERATIONAL EVERY TIME. NO DEFECTS NOTED IAW AMM 49-11-00. )
